# SDR MASA2011082203520

- Difficulty date: August 19, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,178 hours, 34,398 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FLUTTERS IN FLT.  MX WORKING.  MX WORKING.  R2 HORIZONTAL STAB BUSHINGS OPS CK GOOD.
